# SDR IPXA09M57363

- Difficulty date: August 24, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 54,802 hours, 10,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQUENCE 253-F1-07 AT STA 1921 AND 1942 LONGERON 43L AND 48L NOT CORRELATED TO MD-11 SRM 53-00-15 FIG 203.  REMOVED DOUBLERS AND FILLERS, FABRICATED AND INSTALLED FILLERS AND DOUBLERS IAW UPS EO MD11-5330-34928-A AND SAA EA 011-5330-01-A2013.
